Differential and Integral Equations

Existence of positive almost periodic or ergodic solutions for some neutral nonlinear integral equations

E. Ait Dads, P. Cieutat, and L. Lhachimi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We state sufficient conditions for the existence of the positive, almost periodic or ergodic solutions of the following neutral integral equation: \begin{equation*} x(t)=\gamma x(t-\sigma )+(1-\gamma )\displaystyle\int_{t-\sigma }^{t}f(s,x(s))ds, \end{equation*} where $0\leq \gamma < 1$ and $f:\mathbb R\times \mathbb R^{+}\rightarrow \mathbb{R} ^{+}$ is a continuous map. We also treat the asymptotically, weakly and pseudo almost periodic solutions. Our results do not need the monotonicity of $f(t,.)$.

Article information

Source
Differential Integral Equations Volume 22, Number 11/12 (2009), 1075-1096.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019405

Mathematical Reviews number (MathSciNet)
MR2555637

Zentralblatt MATH identifier
1240.42021

Subjects
Primary: 45G10: Other nonlinear integral equations

Citation

Ait Dads, E.; Cieutat, P.; Lhachimi, L. Existence of positive almost periodic or ergodic solutions for some neutral nonlinear integral equations. Differential Integral Equations 22 (2009), no. 11/12, 1075--1096. https://projecteuclid.org/euclid.die/1356019405.


Export citation